# SDR QXEA0001365

- Difficulty date: May 12, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CARGO DOOR APERTURE ON AIRCRAFT SIDE HAS CHAFING (AFT UPPER SIDE).  REPAIRED IAW FOKKER SRM 51-10-04 PAGE 9 AND 53-01-01 PAGE 3.
